American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55N20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] George W. Whitehead. Fifty years of homotopy theory. Bull. Amer. Math. Soc. 8 (1983) 1-29. MR 682818.
Abstract, references, and article information   
View Article: PDF

[2] Jonathan Rosenberg and Claude Schochet. The classification of extensions of $C^ *$-algebras. Bull. Amer. Math. Soc. 4 (1981) 105-110. MR 590821.
Abstract, references, and article information   
View Article: PDF

[3] Claude Schochet. Homogeneous extensions of $C^*$-algebras and $K$-theory. I. Bull. Amer. Math. Soc. 3 (1980) Part 1:715-718. MR 571375.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1